prostanozol w/ risperdol and lexipro
- 03-17-2009, 12:43 PM
- 03-19-2009, 01:58 AM
IMO It mostly likey will not have a significant effect other than significantly raised prolactin level and other steriod sides.
Lexipro being an SSRI, Risperdol being mainly a Dopamine antagonist as far as ive read. Risperdal in known to greatly increase prolactin and appearently it may cause prolactinoma, a benign tumor of the pituitary gland. But im no expert and i aints no doctor.
best of luck wit it
P.S. The best real advice i can offer is to research to understand what you are putting into your body and come a decision on your own(since its only yours to make) instead of subjecting your self to potentially faulty advice from a well meaning bro
- 03-19-2009, 12:07 PM
thanks for the advice, open to any advice I can get...i think i'm going to ask my psych and see what he says...
Similar Forum Threads
- By Vtech88 in forum SupplementsReplies: 3Last Post: 04-29-2006, 08:08 AM
- By PH3 in forum NutraplanetReplies: 1Last Post: 02-07-2006, 12:31 AM
- By Dennking in forum AnabolicsReplies: 5Last Post: 01-28-2006, 06:13 AM
- By x_muscle in forum NutraplanetReplies: 2Last Post: 12-28-2005, 08:13 PM
- By BLsGalant97 in forum Post Cycle TherapyReplies: 9Last Post: 11-03-2005, 02:44 PM